# SDR AALA201901159004

- Difficulty date: January 12, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 58,123 hours, 23,541 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 73746043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LEFT WING LOWER SKIN BETWEEN WINGLET AND OUTBOARD DRY BAY ACCESS PANEL.  THE AIRCRAFT WAS GROUNDED.   THE CORROSION WAS REMOVED, FOUND TO BE WIITHIN LIMITS IAW EA 288932.
